U.S. doctors online nowAsk doctors free
Pakistan
A 24-year-old male asked:

Am in gout treatmnt.was taking allopurinol for 1month everything ok.yesterday doc changed my med with feboxostat.now have stomach fullnes and eye blur?

1 doctor answer1 doctor weighed in
Dr. Scott Keith
Podiatry 45 years experience
Get the gout out.: These are possible side effects from the medicine. Notify your doctor for advice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.